# SDR COMA0360300

- Difficulty date: June 26, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 8,344 hours, 8,086 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5595 HYDRAULIC PUMP 1B CAUTION MESSAGE.  RESET CIRCUIT BREAKER.  SYSTEM TEST NORMAL.
